BibTeX record journals/ma/GoegebeurGHQ20

download as .bib file

@article{DBLP:journals/ma/GoegebeurGHQ20,
  author    = {Yuri Goegebeur and
               Armelle Guillou and
               Nguyen Khanh Le Ho and
               Jing Qin},
  title     = {Robust nonparametric estimation of the conditional tail dependence
               coefficient},
  journal   = {J. Multivar. Anal.},
  volume    = {178},
  pages     = {104607},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jmva.2020.104607},
  doi       = {10.1016/j.jmva.2020.104607},
  timestamp = {Mon, 15 Jun 2020 16:58:49 +0200},
  biburl    = {https://dblp.org/rec/journals/ma/GoegebeurGHQ20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics